# SDR SWAA2022030172583

- Difficulty date: January 1, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 25,972 hours, 15,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK EXHAUST FITTING CRACKED LH SIDE BS 663.75 25 IN OUTBOARD OF CENTER LINE AT PACK EXAUST CUT OUT. / REMOVED AND REPLACED STIFFING PER SRM 51-40-02. (REFERENCE SA-M 326 A1189736)
